# SDR QXEA2011081800684

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-2358.  REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-15-02-01, 51-42-05-02-01, 51-42-07-02-01, 51-41-05-00-01, AND 51-23-00-00-01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.
